MAUDE Adverse Event Report: MAQUET CARDIOPULMONARY GMBH CARDIOHELP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

MAQUET CARDIOPULMONARY GMBH CARDIOHELP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number CARDIOHELP-I
Medical Device Problem Codes Pumping Stopped (1503); Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up will submitted when additional information become available.
 
Event or Problem Description
It was reported the cardiohelp stopped pumping due to -500 pressure venous likely due to a defective sensor cable from console to hls.The pump was rebooted and this resolved the failure.No harm to any person has been reported.As the pump stopped, a report is needed.Patient dates are not available.Complaint id: (b)(4).
 
Additional Manufacturer Narrative
It was reported that the cardiohelp device had a pump stop due to the pressure reading being abnormal (-500 venous pressure).The cardiohelp was rebooted and the pump stop was resolved.It was confirmed that the patient data is not available.No harm to any person has been reported.As the pump stopped, a report is needed.A getinge field service technician (fst) was sent for investigation.The cardiohelp was tested with a test hls set.All pressure readings were stable and the failure could not be reproduced.The connection cable for disposables was replaced as a precaution.The fst performed safety, calibration, and functionality checks to factory specifications.All function tests are passed.The log files of the reported cardiohelp device were reviewed and a pump stop could be confirmed on the date of event.As the failure could not be replicated, the root cause remains unknown.However, according to the risk file v24 of the cardiohelp device the following root causes can lead to the reported failure:- wrong plugged external pressure sensor or disconnection (mix up)- disturbed (emi) pressure sensor- connection of non-compatible sensor- positive or negative pressure beyond specification (release of tubes) - too high / low atmospheric pressure.According to the instruction for use of the involved disposables (hls set advanced 5.0 / 7.0, hit set advanced 5.0 / 7.0, v2.4, chapter "preparation and installation" and quadrox-ir small adult / adult, chapter "priming the system") the pressure sensors have to be calibrated and checked before priming.Furthermore, the cardiohelp has a flow/bubble sensor and a venous probe to measure and control the blood flow and parameters.If the measured values are above high limit or below low limit of the set limits the system generates a visual and acoustical alarm.Additionally, according to the instruction for use (ifu) of the cardiohelp, chapter "connection the sensors", it is stated to ensure that the connected sensors are not defective and to not use if there is a visible damage.The device was manufactured on 2022-12-05.The review of the non-conformities has been performed on 2026-01-19 for the period of 2022-12-05 to 2025-11-20.It does not show any non-conformity in regard to the reported product and failure.There is no indication that manufacturing issues occurred during this time, thus production related influences are unlikely.N addition, a review for potential field actions and capas related to the failure and product in this complaint was performed.This complaint is not in scope of any ongoing field actions and/or capas.Based on the results the reported failure "cardiohelp stopped pumping due to abnormal pressure readings" could be confirmed within the log files, but not reproduced by the fst.The occurrence rate was calculated for the reported issue and it was determined that this is not a systemic issue.Therefore, no remedial action is required.The occurrence rate related to the reported issue is currently being monitored as part of maquet cardiopulmonary's trending program and additional investigations or corrections will be implemented in case of adverse trending.
 
Event or Problem Description
Complaint id: (b)(4).

Brand Name
CARDIOHELP
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
MAQUET CARDIOPULMONARY GMBH
neue rottenburger strasse 37
hechingen
Manufacturer (Section G)
JULIA KAPFENBERGER
neue rottenburger strasse 37
hechingen
Manufacturer Contact
neue rottenburger strasse 37
hechingen 
MDR Report Key23630406
Report Number8010762-2025-0000515
Device Sequence Number10478178
Product Code DTQ
UDI-Device Identifier04058863074863
UDI-Public(01)04058863074863(11)221205
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K133598
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCARDIOHELP-I
Device Catalogue Number701072780
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer01/14/2026
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/05/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown